# SDR AALA20160404003

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 1,843 hours, 718 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Part serial: 47358K
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING FLIGHT MULTIPLE SYSTEMS BECAME UNAVAILABLE, INCLUDING MACH TRIM, SPEED TRIM, AUTO THROTTLE & CAPTAINS FLIGHT DIRECTOR.  ACCOMPLISHED BITE OF FLIGHT CONTROL COMPUTER A WITH FAULTS 22-11303, 22-11306, 22-11309, 22-11315 & 22-11335 RETURNED.  R & R FLIGHT CONTROL COMPUTER A IAW AMM 22-11-33.  ACCOMPLISHED SUCCESSFUL MACH TRIM TEST IAW AMM 22-11-24.
